# SDR CALA2023032200840

- Difficulty date: March 22, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757*
- Aircraft serial: 32585
- Aircraft time: 65,502 hours, 20,368 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Part number: NA
- Condition: Warning Light
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

TE FLAPS DISAGREE ON  SHORT FINAL FLAPS AROUND 24 DEGREES RAN FLAPS BACK TO FULL UP IN ALTERNATE MODE.  POWERED ALL 3 HYD FLAPS 25, THEN TO FLAPS 30.  OPS CHKS GOOD.  WENT FROM FLAPS 30 SYSTEMS AND EXTENDED FLAPS TO FLAPS 30, FLAPS EXTENDED NORMALLY. BACK TO FLAPS 20, AND THEN TO FULLY RETRACTED, OPS CHKS GOOD. RAN FLAPS BACK TO FULL UP HYDRAULICALLY, FLAPS RETRACTED FLAPS OPS CHECK NORMAL.  FSEU BITE ON BOTH FSEU''S SHOW NO NORMALLY.  RAN FLAPS TO FLAPS 20, AND THEN FROM FLAPS 20 WENT TO EXISTING FAULTS.
